# SDR SWAA2021112426452

- Difficulty date: October 4, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 68,861 hours, 40,837 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON B.S. 1016 CHORD BETWEEN STRINGERS 25 LEFT AND 25 RIGHT; W.L. 190. ; / [01] EVALUATED CORROSION ON CHORD SPLICE; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED CORRECTIVE ACTION ITEM 1.; [10] INSPECTED ACTION 9; OK TO INSTALL; [11] INSTALLED BS 1016 CHORD B/W STR 26L-26R WL 190 IAW SRM 51-40-02-0G-0; DWG# 148A0070.; [12] TORQUE WRENCH ID #3274D; SN: 1298502641; CAL DATE: 11/2021; [13] VERIFIED CORRECTIVE ACTIONS 11 AND 12.; [14] INSTALLED STR 27L AND STR 27R STR END FITTINGS; APPLIED FILLET SEAL TO ALL AREAS; AND APPLIED CIC TO AREA; IAW SRM 51-40-02-0G-0; SRM 51-40-04-0G-0; DWG# 148A0070.
